Jump to content

Photo
Blackheads

Will Accutane Get Rid Of Blackheads?!?!?



1 reply to this topic

#1 Dhodge666

Dhodge666

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Gender:Male
  • Joined: 29-April 13

Posted 07 May 2013 - 10:16 AM

Ok I've been on accutane for about a month and ten days the first month I was taking 20 mg once a day and the last 10 days I've been taking 30 mg once a day my acne is clearing up but I have a shit ton of black heads all over my nose and they seem they have gotton worse somebody tell me what's happening!!! Please

#2 becky lou

becky lou

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 2
About Me
  • Gender:Female
  • Location:Virginia
  • Joined: 18-December 09

Posted 07 May 2013 - 11:20 AM

Blackheads were the first thing Accutane got rid of for me, but it came at a price. Like people say with a lot of acne medications, it gets worse before it gets better. At around 3 weeks in (I was on 40mg a day at that point) I started getting blackheads I didn't even know about, all the way up my nose to the space between my eyebrows, as well as spreading to the area under my eyes. It was super gross and you could probably see them from across the room lol. But they disappeared just as fast as they showed up. I only had them for maybe 2 weeks and after that the rest of my skin really started clearing up too.

 

So long story short, YES, it will help with blackheads. Try to be patient :) Glad to hear it's helping with the rest of your acne!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users